# SDR UPS99228779

- Difficulty date: February 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19229
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, CRACK ON ANGLE BS 178, STR 17R APPROX.  REPAIRED IAW SRM 51-40-03 FIG 1.
